# SDR HEEA0013800

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMPUTER AFCS WILL NOT TEST PROPERLY.
